# SDR 2019FA0000417

- Difficulty date: November 15, 2019
- Submitted: December 20, 2019
- Operation: General aviation
- Aircraft: N715DB
- Make and model: Boeing 737-73A
- Aircraft serial: 28498
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit R3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW 3R FORWARD FRAME HAS A CRACK. CORRECTIVE ACTION: RIGHT SIDE NO. 3 WINDOW FRAME REPAIRED IAW OT BOA-19-9601.
